Triple Hilbert transforms along polynomial surfaces in R-4

Anthony Carbery, Stephen Wainger, James Wright

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We investigate the L-2 boundedness of the triple Hilbert transform along the surface given by the graph of a real polynomial P of three variables. We axe interested in understanding the relationship between the geometric properties of the Newton polyhedron of P and the analytic property of L-2 boundedness.

Original languageEnglish
Pages (from-to)471-519
Number of pages49
JournalRevista matematica iberoamericana
Volume25
Issue number2
Publication statusPublished - 2009

Keywords / Materials (for Non-textual outputs)

  • Triple Hilbert transform
  • Newton polyhedron
  • van der Corput’s lemma
  • Littlewood-Paley operator
  • oscillatory singular integral
  • even in column

Fingerprint

Dive into the research topics of 'Triple Hilbert transforms along polynomial surfaces in R-4'. Together they form a unique fingerprint.

Cite this